Alert archive / Pennsylvania / Tornado Warnings in 2015
Tornado Warning 11, NWS State College, PA
NWS State College, PA issued this tornado warning at Jun 30, 2015, 8:57 PM EDT for Columbia County, Pennsylvania. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 8:57 PM EDT (00:57 UTC)
- Expired
- Jun 30, 2015, 9:15 PM EDT
- In force
- 18 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Columbia County, PA
The radar
The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
167
WFUS51 KCTP 010057
TORCTP
PAC037-010115-
/O.NEW.KCTP.TO.W.0011.150701T0057Z-150701T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 915 PM EDT
* AT 856 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
WHICH CONTINUED TO BE CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED OVER BERWICK...AND MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BERWICK...MIFFLINVILLE...BRIAR CREEK AND LIME RIDGE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BERWICK-LIME RIDGE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE
MARKERS 241 TO 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4101 7631 4108 7637 4116 7630 4113 7628
4114 7623 4103 7623
TIME...MOT...LOC 0057Z 240DEG 22KT 4107 7629
$$
DANGELOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 30, 8:45 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 30, 8:45 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 845 PM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH CENTRAL MOUNTAINS THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. A PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH HAS EXPIRED. PRODUCTS UPDATED. WITH SE WINDS AT LOW LEVELS...THUS ISOLATED SEVERE STILL POSSIBLE TO THE EAST OF UNV. THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE ADDITIONAL SHOWERS AND STORMS THIS EVENING. FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF INTERSTATE 80 UNTIL 3 AM WEDNESDAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... DRY WESTERLY FLOW SHOULD CONTINUE WEDNESDAY NIGHT INTO THURSDAY WHICH SHOULD KEEP THE REGION DRY. AS THE JET STREAK MOVES OVER THE REGION COULD ALLOW FOR A QUASI STATIONARY BOUNDARY TO SET UP ALONG THE SOUTHERN BORDER OF PA...THURSDAY AFTERNOON INTO FRIDAY. SHOWERS AND TSRA SHOULD REMAIN TO THE SOUTH BUT ANY WAVERING COULD ALLOW FOR STORMS TO CREEP INTO PA. THE FLOW SHOULD SHFIT TO THE NORTHWEST AS THE UPPER LEVEL LOW LIFTS TO THE NORTHEAST AND A RIDGE BUILDS THROUGH THE OHIO VALLEY AND INTO SOUTHERN CANADA. THIS SHOULD LEAD TO CLEARING SKIES AND DRIER FLOW FRIDAY. THE DRY MID LEVELS WITH A BUILDING RIDGE SHOULD KEEP THE WEEKEND PRIMARILY DRY THOUGH THE BEST CHANCE FOR SHOWERS WILL COME WITH PASSAGE OF SHORTWAVES SUNDAY NIGHT INTO MONDAY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR EARLY JULY. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... STILL SEVERAL HOURS OF SHOWERS AND STORMS. THEN LOW CLDS AND FOG OVERNIGHT. EXPECT IMPROVEMENT AFTER 14Z WED. OUTLOOK... THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80. FRI...MAINLY VFR. SAT-SUN...MAINLY VFR. CHANCE SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ036-056>059- 063>066. && SYNOPSIS...LAMBERT/MARTIN NEAR TERM...LAMBERT/MARTIN SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 30, 8:06 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 806 PM EDT TUE JUN 30 2015 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-020015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 806 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT MAY CREATE LOCAL FLOODING PROBLEMS. GUSTY WINDS MAY ALSO OCCUR IN JUST A FEW THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ036-056>059-063>066-020015- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 806 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED THUNDERSTORMS MAY ALSO MAKE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 30, 6:10 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 610 PM EDT TUE JUN 30 2015 PAZ066-302245- LANCASTER PA- 610 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 645 PM EDT... AT 609 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DENVER...MOVING EAST AT 30 MPH. 30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ADAMSTOWN AND TERRE HILL AROUND 615 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWMANSVILLE... FARMERSVILLE...FIVEPOINTVILLE...REINHOLDS AND SCHOENECK. THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 277 TO 295. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4010 7619 4027 7627 4031 7615 4016 7591 TIME...MOT...LOC 2209Z 249DEG 28KT 4022 7614 MARTIN
Special weather statement, Jun 30, 7:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT TUE JUN 30 2015
PAZ019-045-049-010015-
SOUTHERN CLINTON PA-UNION PA-SOUTHERN CENTRE PA-
713 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CENTRE...WESTERN
UNION...AND SOUTHERN CLINTON COUNTIES UNTIL 745 PM EDT...
AT 712 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WEST OF MILLHEIM...MOVING NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND VERY HEAVY RAIN WILL OCCUR WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REBERSBURG AROUND 725 PM EDT.
WOODWARD AROUND 730 PM EDT.
LAURELTON CENTER AROUND 745 PM EDT.
R.B. WINTER STATE PARK AROUND 755 PM EDT.
CARROLL AROUND 800 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOGANTON AND MCCALL
DAM STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4107 7716 4107 7714 4106 7713 4094 7705
4075 7774 4086 7783 4114 7724
TIME...MOT...LOC 2312Z 243DEG 21KT 4088 7750
DANGELOSpecial weather statement, Jun 30, 7:29 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 PM EDT TUE JUN 30 2015
PAZ065-066-010045-
YORK PA-LANCASTER PA-
729 PM EDT TUE JUN 30 2015
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT YORK...AND
LANCASTER COUNTIES UNTIL 845 PM EDT...
AT 727 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
SUNNYBURN...MOVING NORTHEAST AT 15 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. VERY HEAVY
RAIN IS ALSO POSSIBLE.
THE THUNDERSTORM WITH HEAVY RAIN WILL BE NEAR...
SUNNYBURN AROUND 730 PM EDT. SHENKS FERRY AND SAFE HARBOR AROUND 745
PM EDT. SMITHVILLE AROUND 805 PM EDT.
QUARRYVILLE AND MILLERSVILLE
AROUND 815 PM EDT. WILLOW STREET AROUND 820 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM WITH HEAVY RAIN INCLUDE
AIRVILLE...BIRD-IN-HAND...BUCK...CHRISTIANA AND CONESTOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4019 7623 4003 7594 3995 7599 3972 7634
3972 7661
TIME...MOT...LOC 2327Z 223DEG 15KT 3981 7641
CERUSpecial weather statement, Jun 30, 7:55 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT TUE JUN 30 2015
PAZ017>019-024>026-010100-
SOUTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-NORTHERN CENTRE PA-
HUNTINGDON PA-BLAIR PA-
755 PM EDT TUE JUN 30 2015
...SPECIAL WEATHER STATEMENT...
AT 754 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NORTHERN CAMBRIA TO NEAR HOMER CITY...AND MOVING
EAST AT 40 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS ALSO POSSIBLE.
THE HEAVY RAIN WILL BE NEAR...
HASTINGS AND NORTHERN CAMBRIA AROUND 800 PM EDT.
NANTY-GLO AROUND 810 PM EDT.
EBENSBURG AROUND 820 PM EDT.
CARROLLTOWN AROUND 825 PM EDT.
HOUTZDALE...LORETTO AND SANKERTOWN AROUND 830 PM EDT.
GALLITZIN AND PRINCE GALLITZIN STATE PARK AROUND 835 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ASHVILLE...
BRISBIN...BURNSIDE...CHEST SPRINGS AND COALPORT.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 33 TO 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4061 7886 4072 7881 4072 7880 4081 7881
4083 7879 4087 7799 4050 7822 4045 7894
TIME...MOT...LOC 2354Z 262DEG 34KT 4077 7879 4050 7905
CERUSpecial weather statement, Jun 30, 7:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT TUE JUN 30 2015
PAZ012-019-027-028-037-041-042-045-046-049>053-010100-
JUNIATA PA-SNYDER PA-MONTOUR PA-TIOGA PA-NORTHERN CLINTON PA-
MIFFLIN PA-UNION PA-SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-
SOUTHERN CENTRE PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-
757 PM EDT TUE JUN 30 2015
...SPECIAL WEATHER STATEMENT...
AT 754 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF STRONG
THUNDERSTORMS FROM NEAR WILLIAMSPORT...SOUTHWARD TO JUST SOUTHEAST
OF STATE COLLEGE. THE SHOWERS AND STORMS ARE MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BUTTONWOOD AROUND 800 PM EDT.
RALSTON AND OGDENSBURG AROUND 805 PM EDT.
SHUNK AROUND 815 PM EDT.
LINCOLN FALLS AROUND 820 PM EDT.
KETTLE CREEK GORGE AROUND 825 PM EDT.
RICKETTS GLEN STATE PARK AND JAMISON CITY AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BARRVILLE...
BEAVERTOWN...BENTON...DUSHORE AND EAGLES MERE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LAMAR AND BERWICK-LIME RIDGE EXITS...SPECIFICALLY FROM MILE MARKERS
173 TO 236.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4160 7687 4154 7622 4077 7651 4047 7780
4067 7771 4068 7769 4068 7770 4168 7721
4168 7689
TIME...MOT...LOC 2354Z 286DEG 49KT 4160 7715 4040 7763
MARTINLocal storm report, Jun 30, 8:20 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG HENSEL 39.83N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES AND WIRES DOWN ON CONOWINGO RD
0230 PM TSTM WND DMG 2 NNE DRUMORE CENTER 39.86N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES DOWN ON SCOTLAND RD
0330 PM TSTM WND DMG BENFER 40.78N 77.21W
06/30/2015 SNYDER PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG BACK MOUNTAIN ROAD
0340 PM TSTM WND DMG 1 N MIDDLEBURG 40.80N 77.05W
06/30/2015 SNYDER PA 911 CALL CENTER
NUMEROUS TREES DOWN ON DADDARIO HILL ROAD
0810 PM FUNNEL CLOUD RIVERSIDE 40.94N 76.65W
06/30/2015 NORTHUMBERLAND PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1500224 CTP1500225 CTP1500226 CTP1500227 CTP1500228
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jun 30, 8:25 PM EDT | Tornado Warning | CTP | Columbia, Montour | 35 min |
| Jun 30, 9:00 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Northumberland, Snyder, Union | 60 min |
| Jun 30, 9:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 86 min |
| Jun 30, 9:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| Jun 30, 9:29 PM EDT | Flash Flood Warning | CTP | Lycoming, Montour, Northumberland, Union | 3 hr |
| Jun 30, 9:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 60 min |
| Jun 30, 9:47 PM EDT | Special Weather Statement | CTP | Franklin | 28 min |
| Jun 30, 9:58 PM EDT | Special Weather Statement | CTP | Dauphin | 62 min |
| Jun 30, 10:16 PM EDT | Special Weather Statement | CTP | Adams, York | 59 min |
| Jun 30, 11:00 PM EDT | Special Weather Statement | CTP | Columbia | 60 min |
| Jun 30, 11:02 PM EDT | Areal Flood Advisory | CTP | Adams | 118 min |
| Jun 30, 11:08 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 52 min |
| Jul 1, 12:06 AM EDT | Special Weather Statement | CTP | Schuylkill | 54 min |
| Jul 1, 12:35 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 115 min |
| Jul 1, 2:05 AM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Jul 1, 2:37 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 113 min |
Nearby
Tornado Warnings in Pennsylvania, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.